| Model Number |
007970 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/13/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that upon opening the package, a contamination of foreign material was allegedly found.The procedure was completed by using another device.There was no patient contact.
Additional Manufacturer Narrative
H10: as this malfunction is considered one event identified by the dealer; only one mdr report will be submitted for the reported quantity affected of twenty for this event.H10: as the lot number for the device was provided, a review of the device history records will be performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.H10: d4 (expiry date: 03/2027).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
As this malfunction is considered one event identified by the dealer; only one mdr report will be submitted for the reported quantity affected of (b)(4) for this event.Manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: two impra eptfe patches was received for evaluation.Upon visual evaluation, foreign material was noted within inner packaging.No functional performed due to the nature of the complaint.Therefore, the investigation is confirmed for the reported contamination issue as the black and yellowish foreign material were noted in the inside package.A definitive root cause for the alleged contamination issue could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.D4 (expiry date: 03/2027).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that upon opening the package, a contamination of foreign material was allegedly found.The procedure was completed by using another device.There was no reported patient involvement.